The n -> 0 limit of gamma(gg)(a) in QCD



Bennett, JF and Gracey, JA ORCID: 0000-0002-9101-2853
(2000) The n -> 0 limit of gamma(gg)(a) in QCD. PHYSICS LETTERS B, 488 (3-4). 269 - 273.

[img] PDF
0008067v1.pdf - Unspecified

Download (96kB)
[img] Postscript (Requires a viewer, such as GSview)
0008067v1.ps.gz - Unspecified

Download (52kB)
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: ?? dep_math ??
Depositing User: Symplectic Admin
Date Deposited: 20 Aug 2008 10:05
Last Modified: 03 Mar 2021 09:17
DOI: 10.1016/S0370-2693(00)00879-0
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/594